Anonymous
Anonymous asked in HealthGeneral Health CareFirst Aid · 7 months ago

My friend is very drunk and got home and took “5 or 6 oxys” what do I do?

she was conscious and speaking to me. i have her on facetime so I can hear her breathing. It’s not working as well as I want it to.

5 Answers

Relevance
  • 6 months ago

    phone an ambulance

    • Login to reply the answers
  • Pat
    Lv 7
    7 months ago

    Call 911 and report it. Your friend could die.

    • Login to reply the answers
  • patty
    Lv 5
    7 months ago

    ring ambulance and ask advice

    • Login to reply the answers
  • Anonymous
    7 months ago

    Call 911 immediately. This happened to a former friend of mine. They ended up being permanently retarded and becoming a liberal.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    7 months ago

    Fire & rescue, moron.

    • Login to reply the answers
Still have questions? Get your answers by asking now.